CureZone   Log On   Join
If the problem is caused by medications ...
 
White Shark Views: 5,604
Published: 7 years ago
 
This is a reply to # 2,166,306

If the problem is caused by medications ...


I don't know what the root cause of Your problem is, but in many People it all started With Antibiotics or With some other medications.

In some poeple intestinal microbiota can be damaged beyond the possibility of it to be repaired by diet.

In that case, beside diet, you may need to use some heavy guns.

Heavy guns in healing digestive tract are:


Heavy physical activity

5 - 15 liver flushes, one every 2 - 3 +weeks (oilve oil + grapefruit juice ) ( there is a liver Flush FAQ on curezone with all questions answered and also a forum with the same name )

Lugols Iodine ( there is Iodine FAQ on curezone with all questions answered and also a forum With the same name )

Fecal Transplant (there are many pages on this site with all questions answered and also a forum With the same name )


If this approach doesn't help 100%, look into other subjects like Amalgam , root canals , cavitation surgery , gastroparesis , SIBO , candida treatments , paleo diet , house cleanup (chemicals) etc.

Are you using any chemical on your face ?

WS
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.406 sec, (1)